# SDR DALA14008449210

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 902, OVERWING FRAME, UPPER RADIUS OF FRAME TAB CRACKED.  REMOVED, LOCATED, DRILLED AND INSTALLED FRAME IAW 51-30-02, 51-30-05, DWG SR90530027.
